Finite Satisfiability and N₀-Categorical Structures with Trivial Dependence

Journal of Symbolic Logic 71 (3):810 - 830 (2006)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/27588484
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Vera Koponen (2009). Independence and the Finite Submodel Property. Annals of Pure and Applied Logic 158 (1):58-79.

Add more citations

Similar books and articles
Walter Baur (1975). ℵ0-Categorical Modules. Journal of Symbolic Logic 40 (2):213 - 220.
Herwig Nübling (2005). Reducts of Stable, CM-Trivial Theories. Journal of Symbolic Logic 70 (4):1025 - 1036.

Monthly downloads

Added to index


Total downloads

4 ( #424,619 of 1,726,249 )

Recent downloads (6 months)

2 ( #289,836 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.